On solutions of some non-linear differential equations in connection to Bruck Conjecture

  • Dilip Candra Pamanik
  • Manab Biswas
Keywords: Entire function, Nevanlinna Theory, Differential Equations in the Complex Domain

Abstract

In this paper, we investigate on the non-constant entire solutions of some non-linear complex differential equations in connection to Br\"{u}ck conjecture and prove some results which improve and extend the results of Xu and Yang\bf{[Xu HY, Yang LZ. On a conjecture of R. Br\"{u}ck and some linear differential equations. Springer Plus 2015; 4:748,:1-10, DOI 10.1186/s40064-015-1530-5.]}

Author Biographies

Dilip Candra Pamanik
Department ofMathematics, University of North Bengal, Raja Rammohanpur, Dist-Darjeeling, PIN- 734013, West Bengal, India.
Manab Biswas
Barabilla High School, P.O. Haptiagach, Dist-UttarDinajpur, PIN- 733202, West Bengal, India.

References

R. Bruck, On entire functions which share one value CM with their first derivative, Results Math., 30(1996), 21--24.

W. Cherry and Z. Ye, Nevanlinnas Theory of Value Distribution. Springer-Verlag, 2001.

J. M. Chang and Y. Z. Zhu, Entire functions that share a small function with their derivatives, J. Math. Anal. Appl., 351(2009), 491--496.

G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J Math Anal Appl, 223(1998), 85--95.

W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.

Y. Z. He and X. Z. Xiao, Algebroid functions and ordinary differential equations, Beijing, 1988.

I. Laine, Nevanlinna Theory and Complex Differential Equations,de Gruter, Berlin, 1993.

X. M. Li and C. C. Cao, Entire functions sharing one polynomial with their derivatives, Proc. Indian Acad. Sci. Math. Sci., 118(2008), 13--26.

Z. Q. Mao, Uniqueness theorems on entire functions and their linear differential polynomials, Results Math., 55(2009), 447--456.

L. Rubel and C. C. Yang, Values shared by an entire function and itsderivative. Complex Analysis, Lecture Notes in Math., 599 (1977) Springer-Verlag, Berlin, 101--103.

H. Y. Xu, L. Z. Yang, On a conjecture of R. Bruck and some linear differential equations. Springer Plus, 4:748(2015), 1--10.

L. Yang, Value Distribution Theory. Springer-Verlag, Berlin, 1993.

H. X. Yi and C. C. Yang, Uniqueness Theory of Meromorphic Functions, Science Press, Beijing, 1995.

Published
2017-12-30
How to Cite
Pamanik, D. C., & Biswas, M. (2017). On solutions of some non-linear differential equations in connection to Bruck Conjecture. Tamkang Journal of Mathematics, 48(4), 365-375. https://doi.org/10.5556/j.tkjm.48.2017.2481
Section
Papers